Advances in Pure Mathematics

Vol.1 No.4(2011), Paper ID 6486, 8 pages

DOI:10.4236/apm.2011.14037

 

Normal Criteria and Shared Values by Differential Polynomials

 

Jihong Wang, Qian Lu, Qilong Liao

 

 

Copyright © 2011 Jihong Wang, Qian Lu, Qilong Liao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


J. Wang, Q. Lu and Q. Liao, "Normal Criteria and Shared Values by Differential Polynomials," Advances in Pure Mathematics, Vol. 1 No. 4, 2011, pp. 210-217. doi: 10.4236/apm.2011.14037.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.